# SDR REXA2021032200170

- Difficulty date: March 14, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N836AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8036
- Aircraft time: 25,309 hours, 25,527 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 601R3520569
- Condition: Cracked
- Location: Aft Cargo Door
- Part time: 25,309 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT BAGGAGE BAY DOOR STEP ASSY FWD HINGE ASSY FOUND CRACKED. 	REMOVED AND REPLACED FWD HINGE SECTOR IAW CRJ 200 SRM 51-42-06.
